# SDR CA110620006

- Difficulty date: June 16, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 58,520 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Condition: Failed
- Location: Slat System
- Part time: 29,177 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON APPROACH - FLIGHT DECLARED AN EMERGENCY WITH ATC AS A PRECAUTION - LANDING WAS NORMAL - NO PASSENGER IMPACT TSM 27-81-00-810-0810 CARRIED OUT. FOUND LT NR 6 (FIN 6029CM) SLAT TORQUE LIMITER  TRIPPED.  SLAT ROTORY ACUATOR 6029CM REPLACED IAW AMM 27-84-49-400-001. WITH NO FAULTS FOUND AFTER REPLACEMENT. CONSIDERED SERVICEABLE FMRS CARRIED OUT ACTUATOR HAD 29177 FH AT REMOVAL.
